# SDR HEEA084989

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,763 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Unit
- Part number: 80511400003
- Part serial: 80004
- Condition: Malfunctioned
- Location: Collision Avoid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKYWATCH WON'T INTERFACE WITH RADAR. SENT TO GOODRICH AVIONICS FOR INSPECTION AND REPAIR.
